# SDR DALA2014082004658

- Difficulty date: August 19, 2014
- Submitted: August 21, 2014
- Operation: Air carrier
- Aircraft: N324US
- Make and model: Airbus A320-211
- Aircraft serial: 273
- Aircraft time: 68,405 hours, 30,983 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Frames 47-64
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SEAT TRACK Y1292 BETWEEN FRAMES 47 - 64  FOUND OUT OF LIMITS.  REPLACED THE SEAT TRACK IAW SRM 51-72-11 AND DWG D53472000.
